# SDR ASAA2022102740516

- Difficulty date: October 27, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 31,896 hours, 10,123 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 510901601
- Part serial: 5109016001662
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONT CABIN TEMP CONTROLLER IS UNCONTROLLABLE, WILL NOT HOLD TEMP. CONTINUALLY SPIKES IN EITHER DIRECTION. WILL HOLD 22C IN OFF POSITION. GROUNDED - YES.  PERFORMED A DUCT TEMPERATURE LIMIT SENSOR TEST REF B737-900 AMM 21-61-04. NO DISCREPANCIES NOTED. RANG OUT S2 (CONT CABIN TEMP SELECTOR) OF THE P5-17 FOR DEAD SPOTS IN THE POT. REF B737-900 WDM 21-61-12 AND 21-61-11. NO DEFECTS NOTED. T/S ON 10-18-22 NOTED THE CONTROL CABIN TCV FAULTING ON A PZTC BITE. REPLACED V143 PER AMM 21-61-21. NO HELP. REPLACED THE #1 PZTC PER AMM 21-61-20. ALL TESTS NORMAL. CONTROL CABIN TEMP CONTROL NOW WORKS NORMALLY. ETOPS GROUND VERIFICATION GOOD.
